# SDR RRXA001705

- Difficulty date: February 23, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A HOLE DRILLED IN RADIUS OF INTERCOSTAL IN THE CABIN UPPER CARGO COMPT. AT FS 1280 TO 1300 AND LONG. 14L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  PLUGGED DISCREPANT HOLES IAW DC-8 SRM 53-2-0 AND 51-1-21.
